(1898) The Classification of Igneous Rocks. The American Naturalist, 32 (378) 465-466 doi:10.1086/276929
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Classification of Igneous Rocks | ||
Journal | The American Naturalist | ||
Year | 1898 (June) | Volume | 32 |
Issue | 378 | ||
Publisher | University of Chicago Press | ||
DOI | doi:10.1086/276929 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 15093681 | Long-form Identifier | mindat:1:5:15093681:9 |
GUID | 0 | ||
Full Reference | (1898) The Classification of Igneous Rocks. The American Naturalist, 32 (378) 465-466 doi:10.1086/276929 | ||
Plain Text | (1898) The Classification of Igneous Rocks. The American Naturalist, 32 (378) 465-466 doi:10.1086/276929 | ||
In | (1898, June) The American Naturalist Vol. 32 (378) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |